Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The positivity of linear functionals on Cuntz algebras associated to unit vectors


Authors: Jung-Rye Lee and Dong-Yun Shin
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 2115-2119
MSC (2000): Primary 46L30; Secondary 46L05
DOI: https://doi.org/10.1090/S0002-9939-04-07395-2
Published electronically: February 12, 2004
MathSciNet review: 2053984
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the linear functional $\rho $ on the Cuntz algebra $\mathcal{O}_{n} $ associated to a sequence $\langle \eta _{m} \rangle $ of unit vectors $ \eta _{m}$ in $\mathbb{C}^{n} $ that is a generalization of the Cuntz state. We prove that $\rho $ is positive if and only if $\langle \eta _{m} \rangle $ is a constant sequence.


References [Enhancements On Off] (What's this?)

  • 1. O. Bratteli, P. E. T. Jorgensen, and G. L. Price, Endomorphisms of $B(\mathcal{H} )$, Proc. Sympos. Pure Math. 59 (1996), 93-138. MR 97h:46107
  • 2. J. Cuntz, Simple $C^{*}$-algebras generated by isometries, Commun. Math. Phys. 57 (1977), 173-185. MR 57:7189
  • 3. J. Glimm, On a certain class of operator algebras, Trans. Amer. Math. Soc. 95 (1960), 318-340. MR 22:2915
  • 4. S. Kakutani, On equivalence of infinite product measures, Ann. Math. 49 (1948), 214-224. MR 9:340e
  • 5. R. T. Powers, Representations of uniformly hyperfinite algebras and their associated von Neumann rings, Ann. Math. 86 (1967), 138-171. MR 36:1989

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L30, 46L05

Retrieve articles in all journals with MSC (2000): 46L30, 46L05


Additional Information

Jung-Rye Lee
Affiliation: Department of Mathematics, Daejin University, Kyeonggi, 487-711, Korea
Email: jrlee@daejin.ac.kr

Dong-Yun Shin
Affiliation: Department of Mathematics, University of Seoul, Seoul, 130-743, Korea
Email: dyshin@uos.ac.kr

DOI: https://doi.org/10.1090/S0002-9939-04-07395-2
Keywords: Cuntz algebra, Cuntz state, associated linear functional
Received by editor(s): February 25, 2003
Received by editor(s) in revised form: April 17, 2003
Published electronically: February 12, 2004
Additional Notes: The second author was supported by UOS-2002
Communicated by: David R. Larson
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society